American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information   
View Article: PDF

[2] Yohei Komori and Yasushi Yamashita. Linear slices of the quasi-Fuchsian space of punctured tori. Conform. Geom. Dyn. 16 (2012) 89-102.
Abstract, references, and article information   
View Article: PDF

[3] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[4] Brian Rushton. Constructing subdivision rules from alternating links. Conform. Geom. Dyn. 14 (2010) 1-13. MR 2579862.
Abstract, references, and article information   
View Article: PDF

[5] Jason Callahan. Jørgensen number and arithmeticity. Conform. Geom. Dyn. 13 (2009) 160-186. MR 2525101.
Abstract, references, and article information   
View Article: PDF

[6] James W. Anderson, Javier Aramayona and Kenneth J. Shackleton. Corrigendum to ``Free subgroups of surface mapping class groups''. Conform. Geom. Dyn. 13 (2009) 136-138. MR 2507249.
Abstract, references, and article information   
View Article: PDF

[7] James W. Anderson, Javier Aramayona and Kenneth J. Shackleton. Free subgroups of surface mapping class groups. Conform. Geom. Dyn. 11 (2007) 44-55. MR 2295997.
Abstract, references, and article information   
View Article: PDF

[8] Irene Scorza. The core chain of circles of Maskit's embedding for once-punctured torus groups. Conform. Geom. Dyn. 10 (2006) 288-325. MR 2261053.
Abstract, references, and article information   
View Article: PDF

[9] Yohei Komori and Charles A. Matthews. An explicit counterexample to the equivariant $K=2$ conjecture. Conform. Geom. Dyn. 10 (2006) 184-196. MR 2261047.
Abstract, references, and article information   
View Article: PDF

[10] T. H. Marshall and G. J. Martin. Volumes of hyperbolic $3$-manifolds. Notes on a paper of Gabai, Meyerhoff, and Milley. Conform. Geom. Dyn. 7 (2003) 34-48. MR 1992036.
Abstract, references, and article information   
View Article: PDF

[11] Indranil Biswas, Mahan Mitra and Subhashis Nag. Thurston boundary of Teichmüller spaces and the commensurability modular group. Conform. Geom. Dyn. 3 (1999) 50-66. MR 1684039.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1